# SDR SWAA2021052474518

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON AFT CARGO BAY AFT R/H BULKHEAD SUPPORT BS 947 RBL 24 WL 178 ; / EVALUATED CORROSION ON BULKHEAD SUPPORT BS 947 RBL 24 WL 178 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM. FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM  REMOVED R/H BS 947 BULKHEAD SUPPORT PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW AFT CARGO BAY AFT R/H BULKHEAD SUPPORT BS947 RBL24 WL178 IAW SRM 51-40-05-0G-0; OK TO INSTALL VERIFIED LOCATED & DRILLED NEW AFT CARGO BAY AFT RT BULKHEAD SUPPORT BS947 RBL24 WL178 IAW SRM 51-40-05-0G-0.   INSTALLED ACB RH BULKHEAD SUPPORT BS 947; RBL 21-41; WL 178 IAW SRM 51-40-02-0G-0; DWG# 149A8110; DWG#149A8117.
